Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/58333
Type: Artigo de periódico
Title: Protein-losing enteropathy associated with systemic lupus erythematosus: response to cyclophosphamide
Author: de Castro, GRW
Appenzeller, S
Bertolo, MB
Costallat, LTL
Abstract: Protein-losing enteropathy is a rare manifestation of systemic lupus erythematosus (SLE) leading to hypoalbuminemia and anasarca. We report the case of a woman with SLE who presented chronic hypoalbuminemia diagnosed as protein-losing enteropathy associated with SLE. She was refractory to prednisone and azathioprine administration but showed good response to cyclophosphamide. The diagnosis and management of hypoalbuminemia in lupus-associated enteropathy are discussed.
Subject: cyclophosphamide
protein-losing enteropathy
systemic lupus erythematosus
Country: EUA
Editor: Springer
Rights: fechado
Identifier DOI: 10.1007/s00296-004-0483-8
Date Issue: 2005
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
WOS000228062700012.pdf33.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.